Volume 20, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum: Lipschitz connectivity and filling invariants in solvable groups and buildings

Robert Young

Geometry & Topology 20 (2016) 2433–2438

Correction to Geometry & Topology 18:4 (2014) 2375–2417

Abstract

This note corrects some omissions in Section 2 of the paper “Lipschitz connectivity and filling invariants in solvable groups and buildings” [Geom. Topol. 18 (2014) 2375–2417].

Keywords
filling invariants, Lipschitz extensions, lattices in arithmetic groups
Mathematical Subject Classification 2010
Primary: 20E42, 20F65
References
Publication
Received: 18 May 2015
Accepted: 21 October 2015
Published: 15 September 2016
Proposed: Martin Bridson
Seconded: Benson Farb, Walter Neumann
Authors
Robert Young
Courant Institute of Mathematical Sciences
New York University
251 Mercer St.
New York, NY 10012
United States